Communications in Mathematical Sciences

Abkürzung der Fachzeitschrift: COMMUN MATH SCI
ISSN: 1539-6746
Verlag: International Press



Publikationen


Band: 12, Seitenbereich: 1353-1361
On the asymptotic behavior of a boltzmann-type price formation model (2014)
Burger M, Caffarelli L, Markowich PA, et al.

Band: 11, Seitenbereich: 709-738
Stationary states of quadratic diffusion equations with long-range attraction (2013)
Burger M, Di Francesco M, Franek M

Band: 6, Seitenbereich: 1-28
Asymptotic analysis of an advection-dominated chemotaxis model in multiple spatial dimensions (2008)
Burger M, Dolak-Struss Y, Schmeiser C

Band: 6, Seitenbereich: 1021-1041
On-/Off-State design of semiconductor doping profiles (2008)
Burger M, Pinnau R, Wolfram MT

Band: 6, Seitenbereich: 309-329
The Willmore functional and instabilities in the Cahn-Hilliard equation (2008)
Burger M, Chu SY, Markowich PA, et al.

Band: 4, Seitenbereich: 179-212
Nonlinear inverse scale space methods (2006)
Burger M

Band: 4, Seitenbereich: 1-51
Surface diffusion including adatoms (2006)
Burger M


Zuletzt aktualisiert 2015-29-05 um 16:47